Crohn's Disease Forum » Your Story » Joint pain while on remicade


11-19-2018, 06:33 PM   #1
Bruisedorange
 
Join Date: Nov 2018
Location: Sydney, Nova Scotia
Joint pain while on remicade

Hi folks , thought I was loosing my mind when I was having the joint pain I was having so decided I would go online and find out some info and here I find this awesome forum ! I suffer from crohns and Iím only new to the remicade , May have had 5 infusions to date but recently have been taken off the drug and or it was stopped , I went to get an infusion roughly a month ago and I was suffering from a burning in my mouth and was sent to the er where they first thought it was oral thrush ! Found out later that was not the case ( burning mouth syndrome) still not sure what that is but however since off the remicade I have been having pains in my joints that well pretty much have me at home and canít move much ! The pain I canít describe all I can say that itís crippling ! I do have ostio in my body but this is far beyond that ! I can feel it hitting my joints and travelling to other parts of my body ! I do see my GI in the am but has anyone else suffered with anything like this when being off the remicade for a bit ? Thanks in advance !
11-20-2018, 11:31 PM   #2
Trysha
Forum Monitor
 
Trysha's Avatar
 
Join Date: Aug 2009

My Support Groups:
Hello Bruisedorange and welcome to the forum.
Sorry to hear that you are having problems and arthritis can be one of the worst.
There can be some reactions to Remicade and itís probably good that you are not taking it right now.
Your GI is the best one to ask regarding unusual symptoms since he is seeing patients like yourself on a regular basis.
Itís good that your appointment is in the am...hope it goes well for you
Feel better soon
Trysha
11-23-2018, 08:47 AM   #3
valleysangel92
Moderator
 
valleysangel92's Avatar
 
Join Date: Dec 2012
Location: United Kingdom

My Support Groups:
Hi, welcome to the forum.

Remicade can cause some joint related side effects including joint pain and drug induced lupus, but I would have thought these would occur while still being treated with remicade and not after it had been withdrawn.

Remicade is also used as a treatment for some types of arthritis. It's possible that while you were on the drug it was helping to keep things controlled and now that you're off it your symptoms are getting worse.

Crohns disease itself is also known to cause joint pain in some people, so it could also be that your joints are becoming worse because the Crohns is no longer being treated by the remicade.
__________________


Nicola
coeliac disease/Osteopenia /Crohns/Arthritis/cluster headaches/
laperoscopic hemicolectomy 25/06/ 2013

Meds- Vedolizumab, pentasa, Lansoprazole, Vitamin D, prochlorperazine, Oramorph, MST, B12 shots My journey with crohns: http://glutenfreecookiemonster.wordpress.com/

Allergic to - inflectra, aza

Non CD meds - Gabapentin, paracetamol, ventolin
Reply

Crohn's Disease Forum » Your Story » Joint pain while on remicade
Thread Tools


All times are GMT -5. The time now is 08:44 PM.
Copyright 2006-2017 Crohnsforum.com